Journal of the London Mathematical Society
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Главная страница
О проекте
Программное обеспечение
Классификаторы
Полезные ссылки
Пользовательское
соглашение

Поиск публикаций
Поиск ссылок

RSS
Текущие выпуски
Архивные выпуски
Что такое RSS






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


J. London Math. Soc., 2019, том 99, выпуск 2, страницы 477–494 (Mi jlms6)  

On the size of the set $AA+A$

Oliver Roche-Newtona, Imre Z. Ruzsab, Chun-Yen Shenc, Ilya D. Shkredovdef

a Johann Radon Institute for Computationaland Applied Mathematics, (RICAM), 69 Altenberger Strasse, Linz, Austria
b Alfréd Rényi Institute of Mathematics, Hungarian Academy of Sciences, Reáltanoda utca 13-15, Budapest H-1053, Hungary
c Department of Mathematics, National Taiwan University and National Center for Theoretical Sciences,Taipei 106, Taiwan
d Steklov Mathematical Institute of Russian Academy of Sciences, ul. Gubkina, 8, Moscow 119991, Russia
e MIPT, Institutskii per. 9, Dolgoprudnii 141701, Russia
f IITP RAS, Bolshoy Karetny per. 19, Moscow 127994, Russia

Финансовая поддержка Номер гранта
Austrian Science Fund F5511-N26
P 30405-N32
European Research Council 321104
Hungarian Scientific Research Fund (OTKA) 109789
NK104183
Ministry of Science and Technology, Taiwan 104-2628-M-002-015-MY4
Российская академия наук - Федеральное агентство научных организаций PRAS-18-01
Oliver Roche-Newton was supported by the Austrian Science Fund (FWF): Project F5511-N26, which is part of the Special Research Program ‘Quasi-Monte Carlo Methods: Theory and Applications’ as well as by FWF Project P 30405-N32. Imre Z. Ruzsa was supported by ERC–AdG Grant No.321104 and Hungarian National Foundation for Scientific Research (OTKA), Grants No.109789 and NK104183. Chun-Yen Shen was supported by MOST, through grant 104-2628-M-002-015-MY4. Ilya Shkredov was supported in part by the Program ofthe Presidium of the Russian Academy of Sciences 01 ‘Fundamental Mathematics and its Application’ under grant PRAS-18-01.


DOI: https://doi.org/10.1112/jlms.12177


Реферативные базы данных:

Тип публикации: Статья
Поступила в редакцию: 31.01.2018
Исправленный вариант: 25.05.2018
Язык публикации: английский

Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jlms6

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Просмотров:
    Эта страница:9
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021